advertisement
Question
Posted by: Patricia | 2010/05/25

Spotting after bike ride

I just bought a bike and started riding it 3 days ago. The seat is uncomfortable and I got a sore bottom, which I''ve experienced before with other far more comfortable bikes, but these days bikes are boy-friendly and I had a lot of trouble managing the pain. Well, but the problem is that I noticed spotting after each time I rode my bike this past weekend. I''ve found webpages that refer to this and other women think it''s because they are on the pill. I am on the pill too, and I know I didn''t have spottings in the past when I was a virgin and even when I first went on the pill. But at that time I wasn''t having sex often (6 times in 7 months - that were so painful they felt like raping).

Now I''m 25, sexually active (sex is not painful and causes no bleeding) and on the pill. I had a PAP test a few weeks ago (before starting bike riding) and I started to bleed, to which the nurse reacted like " Oh my god, this is weird, you''re bleeding" . I got worried and she tried to calm me down by saying that " can happen" . And she never called me back, so I take it the results were normal.

Do you think I''m just sensitive or do I run the risk of becoming sterile? I am so scared. I really hope to become a mother one day. Should I stop cycling?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Patricia
If your cervix bleeds from a papsmear, you may have an infection there, and the nurse should have referred you to a doctor or gynecologist. I doubt if it is the cycling causing this. Please make an appointment with your doctor and try to get hold of the results of you papsmear from the clinic.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/05/25

Hallo Patricia
If your cervix bleeds from a papsmear, you may have an infection there, and the nurse should have referred you to a doctor or gynecologist. I doubt if it is the cycling causing this. Please make an appointment with your doctor and try to get hold of the results of you papsmear from the clinic.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement